# SDR AALA202209272871

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A300*
- Aircraft serial: 1412
- Aircraft time: 69,489 hours, 26,313 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 502310000
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO CLT AND DECLARED AN EMERGENCY DUE TO A BLUE HYDRAULIC SYSTEM ELECTRIC PUMP LOW PRESSURE ECAM. PUMP INDICATED INOPERATIVE ON THE HYDRAULIC PAGE. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE BLUE HYDRAULIC PUMP PRESSURE SWITCH 2074GJ PER AMM 29-12-17.
